메뉴 건너뛰기




Volumn 7, Issue 5, 1997, Pages 823-860

Steiner symmetrization is continuous in W1,p

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0031285553     PISSN: 1016443X     EISSN: None     Source Type: Journal    
DOI: 10.1007/s000390050027     Document Type: Article
Times cited : (64)

References (49)
  • 2
    • 84968521876 scopus 로고
    • Continuity and discontinuity of the spherically decreasing rearrangement
    • F. ALMGREN, E.H. LIEB, Continuity and discontinuity of the spherically decreasing rearrangement, Journal of the AMS 2 (1989), 683-773.
    • (1989) Journal of the AMS , vol.2 , pp. 683-773
    • Almgren, F.1    Lieb, E.H.2
  • 3
    • 0001002414 scopus 로고
    • On optimization problems with prescribed rearrangements
    • A. ALVINO, G. TROMBETTI, P.-L. LIONS, On optimization problems with prescribed rearrangements, Nonlinear Analysis 13 (1989), 185-220.
    • (1989) Nonlinear Analysis , vol.13 , pp. 185-220
    • Alvino, A.1    Trombetti, G.2    Lions, P.-L.3
  • 4
    • 0002572462 scopus 로고
    • A unified approach to symmetrization
    • A. BAERNSTEIN, A unified approach to symmetrization, Symposia Matematica 35 (1995), 47-91.
    • (1995) Symposia Matematica , vol.35 , pp. 47-91
    • Baernstein, A.1
  • 5
    • 84972558536 scopus 로고
    • Spherical rearrangements, subharmonic functions, and *-functions in n-space
    • A. BAERNSTEIN, B.A. TAYLOR, Spherical rearrangements, subharmonic functions, and *-functions in n-space, Duke Math. J. 43 (1976), 245-268.
    • (1976) Duke Math. J. , vol.43 , pp. 245-268
    • Baernstein, A.1    Taylor, B.A.2
  • 7
    • 0000898117 scopus 로고
    • Inequalities of Fourier analysis
    • W. BECKNER, Inequalities of Fourier analysis, Ann. Math. (2) 102 (1975), 159-182.
    • (1975) Ann. Math. , vol.102 , Issue.2 , pp. 159-182
    • Beckner, W.1
  • 9
    • 0242368884 scopus 로고
    • Two-point symmetrization, the isoperimetric inequality on the sphere and some applications
    • University of Texas Press, Austin, TX
    • Y. BENYAMINI, Two-point symmetrization, the isoperimetric inequality on the sphere and some applications, in "Texas Functional Analysis Seminar 1983/84, Austin, Texas", Longhorn Notes, University of Texas Press, Austin, TX (1984), 53-76.
    • (1984) "Texas Functional Analysis Seminar 1983/84, Austin, Texas", Longhorn Notes , pp. 53-76
    • Benyamini, Y.1
  • 10
    • 0010722397 scopus 로고
    • Eine isoperimetrische eigenschaft des kreises
    • W. BLASCHKE, Eine isoperimetrische Eigenschaft des Kreises, Math. Z. 3 (1918), 52-57.
    • (1918) Math. Z. , vol.3 , pp. 52-57
    • Blaschke, W.1
  • 11
  • 12
    • 0001126703 scopus 로고
    • Best constants in Young's inequality, its converse, and its generalization to more than three functions
    • H.J. BRASCAMP, E.H. LIEB, Best constants in Young's inequality, its converse, and its generalization to more than three functions, Advances in Mathematics 20 (1976), 151-173.
    • (1976) Advances in Mathematics , vol.20 , pp. 151-173
    • Brascamp, H.J.1    Lieb, E.H.2
  • 13
    • 0001378271 scopus 로고
    • A general rearrangement inequality for multiple integrals
    • H.J. BRASCAMP, E.H. LIEB, J.M. LUTTINGER, A general rearrangement inequality for multiple integrals, J. Funct. Anal. 17 (1974), 227-237.
    • (1974) J. Funct. Anal. , vol.17 , pp. 227-237
    • Brascamp, H.J.1    Lieb, E.H.2    Luttinger, J.M.3
  • 16
    • 0004188587 scopus 로고
    • English translation of the Russian original, Springer Grundlehren
    • Yu.D. BURAGO, V.A. ZALGALLER, Geometric Inequalities (English translation of the Russian original), Springer Grundlehren 285, 1980.
    • (1980) Geometric Inequalities , vol.285
    • Burago, Yu.D.1    Zalgaller, V.A.2
  • 17
    • 0010758931 scopus 로고
    • Zwei beweise des satzes, daß der kreis unter allen figuren gleichen umfangs den größten inhalt hat
    • C. CARATHEODORY, E. STUDY, Zwei Beweise des Satzes, daß der Kreis unter allen Figuren gleichen Umfangs den größten Inhalt hat, Math. Annalen 68 (1909), 133-144.
    • (1909) Math. Annalen , vol.68 , pp. 133-144
    • Caratheodory, C.1    Study, E.2
  • 20
    • 0010722670 scopus 로고
    • An isoperimetric bound for a Sobolev constant
    • P.S. CROOKE, An isoperimetric bound for a Sobolev constant, Colloq. Math. 38 (1977/78), 263-267.
    • (1977) Colloq. Math. , vol.38 , pp. 263-267
    • Crooke, P.S.1
  • 21
    • 0027222378 scopus 로고
    • A note on rearrangements, spectral concentration, and the zero-order prolate spheroidal wavefunction
    • D.L. DONOHO, P.B. STARK, A note on rearrangements, spectral concentration, and the zero-order prolate spheroidal wavefunction, IEEE Trans. Inform. Theory 39 (1993), 257-260.
    • (1993) IEEE Trans. Inform. Theory , vol.39 , pp. 257-260
    • Donoho, D.L.1    Stark, P.B.2
  • 22
    • 0001314617 scopus 로고
    • A general inequality for the derivative of an equimeasurable rearrangement
    • G.F.D. DUFF, A general inequality for the derivative of an equimeasurable rearrangement, Canad. J. Math. 28 (1976), 793-804.
    • (1976) Canad. J. Math. , vol.28 , pp. 793-804
    • Duff, G.F.D.1
  • 24
    • 0000562793 scopus 로고
    • Normal and integral currents
    • H. FEDERER, W.H. FLEMING, Normal and integral currents, Ann. of Math. (2) 72 (1960), 458-520.
    • (1960) Ann. of Math. , vol.72 , Issue.2 , pp. 458-520
    • Federer, H.1    Fleming, W.H.2
  • 25
    • 0000607839 scopus 로고
    • A short proof for a theorem of Harper about Hamming spheres
    • P. FRANKL, Z. FÜREDI, A short proof for a theorem of Harper about Hamming spheres, Discrete Math. 34 (1981), 311-313.
    • (1981) Discrete Math. , vol.34 , pp. 311-313
    • Frankl, P.1    Füredi, Z.2
  • 26
    • 0010722671 scopus 로고
    • Einfache herleitung der isoperimetrischen ungleichung für abgeschlossene punktmengen
    • H. HADWIGER, Einfache Herleitung der isoperimetrischen Ungleichung für abgeschlossene Punktmengen, Math. Ann. 124 (1952), 158-160.
    • (1952) Math. Ann. , vol.124 , pp. 158-160
    • Hadwiger, H.1
  • 27
    • 0002318515 scopus 로고
    • Brunn-minkowski satz und isoperimetrie
    • H. HADWIGER, D. OHMANN, Brunn-Minkowski Satz und Isoperimetrie, Math. Z. 66 (1956), 1-8.
    • (1956) Math. Z. , vol.66 , pp. 1-8
    • Hadwiger, H.1    Ohmann, D.2
  • 29
    • 0000495244 scopus 로고
    • Symmetrization of functions in Sobolev spaces and the isoperimetric inequality
    • K. HILDÉN, Symmetrization of functions in Sobolev spaces and the isoperimetric inequality, Manuscripta Math. 18 (1976), 215-235.
    • (1976) Manuscripta Math. , vol.18 , pp. 215-235
    • Hildén, K.1
  • 30
    • 0003269816 scopus 로고
    • Rearrangements and convexity of level sets in PDE
    • Springer Verlag, Berlin-New York
    • B. KAWOHL, Rearrangements and convexity of level sets in PDE, Lecture Notes in Mathematics 1150, Springer Verlag, Berlin-New York, 1985.
    • (1985) Lecture Notes in Mathematics , vol.1150
    • Kawohl, B.1
  • 31
    • 0010759993 scopus 로고
    • Letter to E.H. Lieb, May 1995. Noted as "open problem" at the meeting on qualitative aspects of PDE, organized by H. Berestycki, B. Kawohl, and G. Talenti, Oberwolfach, Germany February 12-18
    • T. LACHAND-ROBERT, Letter to E.H. Lieb, May 1995. Noted as "open problem" at the meeting on qualitative aspects of PDE, organized by H. Berestycki, B. Kawohl, and G. Talenti, Oberwolfach, Germany February 12-18, 1995.
    • (1995)
    • Lachand-Robert, T.1
  • 32
    • 84916181784 scopus 로고
    • Existence and uniqueness of the minimizing solution of Choquard's nonlinear equation
    • E.H. LIEB, Existence and uniqueness of the minimizing solution of Choquard's nonlinear equation, Studies in Applied Mathematics 57 (1977), 93-105.
    • (1977) Studies in Applied Mathematics , vol.57 , pp. 93-105
    • Lieb, E.H.1
  • 33
    • 0000298073 scopus 로고
    • Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities
    • E.H. LIEB, Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. Math. 118 (1983), 349-374.
    • (1983) Ann. Math. , vol.118 , pp. 349-374
    • Lieb, E.H.1
  • 34
    • 0004148844 scopus 로고    scopus 로고
    • AMS Graduate Studies in Mathematics
    • E.H. LIEB, M. Loss, Analysis, AMS Graduate Studies in Mathematics, 1996.
    • Analysis , pp. 1996
    • Lieb, E.H.1    Loss, M.2
  • 35
    • 0010722398 scopus 로고
    • Personal communication, July
    • M. Loss, Personal communication, July 1995.
    • (1995)
    • Loss, M.1
  • 36
    • 0010761795 scopus 로고
    • Die brunn-minkowskische ungleichung für beliebige meßbare mengen
    • L. LUSTERNIK, Die Brunn-Minkowskische Ungleichung für beliebige meßbare Mengen, Dokl. Acad. Sci. URSS 3 (1935), 55-58.
    • (1935) Dokl. Acad. Sci. URSS , vol.3 , pp. 55-58
    • Lusternik, L.1
  • 38
    • 25844465524 scopus 로고
    • Einbettungssätze für sobolewsche räume
    • (German translation of the Russian original), Teubner Verlagsgesellschaft, Leipzig
    • W. MAZJA, Einbettungssätze für Sobolewsche Räume. Teil 1 (German translation of the Russian original), Teubner Verlagsgesellschaft, Leipzig, 1979.
    • (1979) Teil , vol.1
    • Mazja, W.1
  • 40
    • 84963060940 scopus 로고
    • Sur une inégalité intégrale
    • F. RIESZ, Sur une inégalité intégrale, J. London Math. Soc. 5 (1930), 162-168.
    • (1930) J. London Math. Soc. , vol.5 , pp. 162-168
    • Riesz, F.1
  • 41
    • 0001572440 scopus 로고
    • On a theorem of functional analysis
    • Russian original
    • S.L. SOBOLEV, On a theorem of functional analysis, Mat. Sb. (N.S.) 4 (1938), 471-497 (Russian original); AMS Transl. (2), 34 (1963), 39-68 (English translation).
    • (1938) Mat. Sb. (N.S.) , vol.4 , pp. 471-497
    • Sobolev, S.L.1
  • 42
    • 0001916279 scopus 로고
    • English translation
    • S.L. SOBOLEV, On a theorem of functional analysis, Mat. Sb. (N.S.) 4 (1938), 471-497 (Russian original); AMS Transl. (2), 34 (1963), 39-68 (English translation).
    • (1963) AMS Transl. , vol.34 , Issue.2 , pp. 39-68
  • 44
    • 0000826553 scopus 로고
    • Symmetrisierung für Funktionen mehrerer reeller Variablen
    • E. SPERNER, Symmetrisierung für Funktionen mehrerer reeller Variablen, Manuscripta Math. 11 (1974), 159-170.
    • (1974) Manuscripta Math. , vol.11 , pp. 159-170
    • Sperner, E.1
  • 45
    • 84941428686 scopus 로고
    • Einfacher beweis der isoperimetrischen hauptsätze
    • J. STEINER, Einfacher Beweis der isoperimetrischen Hauptsätze, Crelle J. Reine Angew. Math. 18 (1838) 281-296; Ges. Werke 2 (Berlin, 1882), 77-91 (in German).
    • (1838) Crelle J. Reine Angew. Math. , vol.18 , pp. 281-296
    • Steiner, J.1
  • 46
    • 84941428686 scopus 로고
    • Berlin, in German
    • J. STEINER, Einfacher Beweis der isoperimetrischen Hauptsätze, Crelle J. Reine Angew. Math. 18 (1838) 281-296; Ges. Werke 2 (Berlin, 1882), 77-91 (in German).
    • (1882) Ges. Werke , vol.2 , pp. 77-91
  • 47
    • 0002370249 scopus 로고
    • The standard isoperimetric theorem
    • North Holland, Amsterdam
    • G. TALENTI, The standard isoperimetric theorem, Handbook of Convex Geometry, Vol. A, 73-123, North Holland, Amsterdam, 1993.
    • (1993) Handbook of Convex Geometry , vol.A , pp. 73-123
    • Talenti, G.1
  • 48
    • 34250392866 scopus 로고
    • Best constant in Sobolev inequality
    • G. TALENTI, Best constant in Sobolev inequality, Ann. Mat. Pura Appl (4) 110 (1976), 353-372.
    • (1976) Ann. Mat. Pura Appl , vol.110 , Issue.4 , pp. 353-372
    • Talenti, G.1
  • 49
    • 0004095766 scopus 로고
    • Weakly differentiate functions. Sobolev spaces and functions of bounded variation
    • Springer-Verlag, New York
    • W. ZIEMER, Weakly differentiate functions. Sobolev spaces and functions of bounded variation, Graduate Texts in Mathematics 120. Springer-Verlag, New York, 1989.
    • (1989) Graduate Texts in Mathematics , vol.120
    • Ziemer, W.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.